Sari la conținut
VICKS DayQuil and NyQuil Kids Grape Cold & Cough + Fever Multi-Symptom Relief Liquid Co-Pack, Specially Formulated for Kids Ages 6+, 2x8 OZ

Price:

107,75 lei


VICKS DayQuil and NyQuil Kids Grape Cold & Cough + Fever Multi-Symptom Relief Liquid Co-Pack, Specially Formulated for Kids Ages 6+, 2x8 OZ

https://nutricity.ro/shop/brsreyy6aearqcd6-vicks-dayquil-and-nyquil-kids-grape-cold-cough-fever-multi-symptom-relief-liquid-co-pack-specially-formulated-for-kids-ages-6-2x8-oz-163800 https://nutricity.ro/web/image/product.template/163800/image_1920?unique=c5d3bd7

Stock Expiry Date*: 15-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • FAST & EFFECTIVE SYMPTOM RELIEF FOR KIDS. When your child is suffering from bothersome cold & cough symptoms and a fever, turn to Vicks DayQuil and NyQuil Kids Cold & Cough + Fever medicine.
  • GREAT-TASTING GRAPE FLAVOR. Specially formulated with a taste your child will enjoy.
  • FREE OF aspirin and high-fructose corn syrup
  • SPECIALLY FORMULATED FOR AGES 6+, MULTI-SYMPTOM RELIEF from cough, sore throat, minor aches and pains, and fever
  • FROM THE MAKERS OF VICKS. The World's #1 selling cough and cold OTC brand

107,75 lei 107.75 RON 107,75 lei Taxe incluse

Not Available For Sale

(6,73 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • UPC
  • Numărul de identificare comercială globală
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Dimensiuni elemente
  • Caracteristici suplimentare

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Ingrediente apă, Glicerină, Sorbitol, Sucraloză, FD&C Red No. 40, propilenglicol, Citrat de sodiu, Gumă de xantan, benzoat de sodiu, aromă, FD&C Blue No. 1, zaharină sodică, NyQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Doxylamine succinate 6.25 mg Inactive Ingredients: Citric Acid, Xanthan Gum DayQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg Inactive Ingredients: Citric Acid
Marca Vicks
Aromă Struguri
Număr de unități 16 Once de lichide
Formular element Lichid
Greutate element 1.4 Lire
Beneficii de produs Controlul răcelii şi al gripei
Numărul de elemente 1
Producătorul Procter & Gamble
Tip de produs Relief la rece și la gripă
Utilizări specifice pentru produs Tuse
UPC 323900040045
Numărul de identificare comercială globală 00323900040045
Număr de conținut net 2 Flacon
Numele mărcii Vicks
Descrierea intervalului de vârstă Kid
Dimensiuni elemente 4.44 x 1.87 x 6.47 inches
Caracteristici suplimentare FREE OF aspirin and high-fructose corn syrup
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

When your child is sick and has a fever, you need a medicine that will give them fast relief and has a delicious, kid-friendly taste to make it easier for them to take. Vicks DayQuil and NyQuil Kids Grape Cold & Cough + Fever liquids deliver fast and effective cough, cold and fever relief that helps your child feel better, with a delicious grape flavor. DayQuil Kids Grape temporarily relieves your child's cough, sore throat, minor aches and pains, and fever so they can get back to being a kid. NyQuil Kids Grape temporarily relieves your child's sneezing, runny nose, cough, sore throat, minor aches and pains, and fever so they can get the rest they need. Trust Vicks when your child needs fast and effective multi-symptom relief from bothersome cold and cough symptoms. Specially designed by the experts at Vicks with your kids in mind, this is free of aspirin and high-fructose corn syrup. Vicks DayQuil and NyQuil Kids Cold & Cough + Fever is formulated for children ages 6 and up. Vicks has been trusted for over 125 years by families and parents to care for their children's cough & cold symptoms.

Important information

Ingredients

NyQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Doxylamine succinate 6.25 mg Inactive Ingredients: Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum DayQuil Active Ingredients In each 15 mL: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg Inactive Ingredients: Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.44 x 1.87 x 6.47 inches; 1.39 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.